# SDR JR2R2011114100556

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670324715
- Condition: Corroded
- Location: Zone 100
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DOOR SEAL STRIKER ATTACHED TO FS 310.00 OTBD OF MID DOOR FITTING HAS DAMAGE.  REPAIRED AND APPLIED TOP COAT TO PAX DOOR SEAL STRIKER IAW RO CRJ9-53-0841 AND WO 711014235.
